# SDR COMA0860331

- Difficulty date: July 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 35,445 hours, 32,464 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 44338D1
- Condition: Low
- Location: E/E Bay
- Part time: 13,876 hours, 12,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM RDU TO BOS RECEIVED CARGO BOTTLE LOW MSG.  EMERGENCY DECLARED, A/C DIVERTED AT ACY AND LANDED SAFELY.  REMOVED AND REPLACED LT CARGO FIRE BOTTLE.  (A)
